# SDR 2008UALA00699

- Difficulty date: February 7, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 55,862 hours, 20,464 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 4 RT INOP (EXT).  LIGHT BULB VIBRATED LOOSE.  SECURED LIGHT BULB AND OPS CHECKED GOOD.
